# SDR 2015FA0000328

- Difficulty date: July 22, 2015
- Submitted: July 22, 2015
- Operation: General aviation
- Aircraft: N731RJ
- Make and model: Lear 60LEAR
- Aircraft serial: 406
- Aircraft time: 2,517 hours, 1,301 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 400SG138Q2
- Part serial: 2911
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON NORMAL ENGINE START THE STARTER/GENERATOR WAS INTERMITTENT AT DISENGAGING STARTER AND AUTOMATICALLY GOING INTO GENERATE MODE.  UPON TROUBLESHOOTING ISSUE FOUND THE V-BAND CLAMP BOLT WAS BROKEN BUT THE V-BAND SAFETY WIRING WAS STILL INTACT.  AFTER REMOVAL OF STARTER/GENERATOR FOUND CONNECTOR PLUG RECEPTICAL ON STARTER/GENERATOR BROKEN AND THE ANTI-ROTATION PINS SHEARED OFF.   THIS CAUSED THE STARTER/GENERATOR TO SHIFT ON THE QAD ASSEMBLY CAUSING THE CONNECTOR PLUG TO BE DAMAGED AND ALSO DAMAGING THE QAD BEYOND MM LIMITS.  IT IS UNKNOWN IF THE ANTI-ROTATION PINS SHEARED OR IF THE V-BAND CLAMP BOLT BROKE FIRST.
